Skip to content
My WebMD Sign In, Sign Up
prednisone and stomach pain
avatar
An_250091 posted:
I was put on prednisone, started it yesterday, along with prilosec.
Went out last night and had 1 1/2 screwdivers. Suddenly I had the most extreme stomach pain. Felt like a hot knife in my gut. I could barely move and the more I stressed over it the worse it got. Took 4 tums an a zantac. It took a good 2 hours for the pain to subside. Still slightly burns today.
What is going on? Is it the new med? I do also take 150mg of morphine per day for cronic back pain.
Reply
 
avatar
arbob5 responded:
I had been on prednisone off and on for years and never experienced stomach pain. Now that doesn 't mean that it can't/doesn't cause that pain. But I am thinking that the combo of the meds you took and the screwdrivers could be the culprit here. I'm just saying.....


Spotlight: Member Stories

I'm 27 and I've been suffering for 4 years. No one can tell me exactly what is wrong with me. They suspect Crohns but it is not conclusive. I ...More

Helpful Tips

Trips to ER
When I get out of the hospital this time, one of the first things I will do when I get home is to pack a small bag with toiletries for my ... More
Was this Helpful?
22 of 30 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.